The dynamics of piecewise monotonic maps under small perturbations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 4, p. 783-811
@article{ASNSP_1997_4_24_4_783_0,
     author = {Raith, Peter},
     title = {The dynamics of piecewise monotonic maps under small perturbations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {4},
     year = {1997},
     pages = {783-811},
     zbl = {0974.54027},
     mrnumber = {1627314},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_4_783_0}
}
Raith, Peter. The dynamics of piecewise monotonic maps under small perturbations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 4, pp. 783-811. http://www.numdam.org/item/ASNSP_1997_4_24_4_783_0/

[ 1 ] R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lecture Notes in Mathematics 470, Springer, Berlin, 1975. | MR 442989 | Zbl 0308.28010

[2] F. Hofbauer, On intrinsic ergodicity of piecewise monotonic transformations with positive entropy, Israel J. Math. 34 (1979), 213-237; Part 2 Israel J. Math. 38 (1981), 107-115. | MR 599481 | MR 570882 | Zbl 0422.28015

[3] F. Hofbauer, The structure of piecewise monotonic transformations, Ergodic Theory Dynamical Systems 1 (1981), 159-178. | MR 661817 | Zbl 0474.28007

[4] F. Hofbauer, Piecewise invertible dynamical systems, Probab. Theory Related Fields 72 (1986), 359-386. | MR 843500 | Zbl 0578.60069

[5] F. Hofbauer - P. Raith, Topologically transitive subsets of piecewise monotonic maps, which contain no periodic points, Monatsh. Math. 107 (1989), 217-239. | MR 1008681 | Zbl 0676.54049

[6] M. Misiurewicz, Jumps of entropy in one dimension, Fund. Math. 132 (1989), 215-226. | MR 1002409 | Zbl 0694.54019

[7] M. Misiurewicz - S.V. Shlyachkov, Entropy of piecewise continuous interval maps, European Conference on Iteration Theory (ECIT 89), Batschuns, 1989 (Ch. Mira, N. Netzer, C. Simó, Gy. Targoński, eds.), World Scientific, Singapore,1991, 239-245. | MR 1184170 | Zbl 1026.37504

[8] M. Misiurewicz - W. Szlenk, Entropy of piecewise monotone mappings, Studia Math. 67 (1980), 45-63. | MR 579440 | Zbl 0445.54007

[9] J.D. Newburgh, The variation of spectra, Duke Math. J. 18 (1951), 165-176. | MR 51441 | Zbl 0042.12302

[10] Z. Nitecki, Topological dynamics on the interval, Ergodic Theory and Dynamical Systems, Vol. 2, Proceedings of the Special Year at the University of Maryland, 1979/1980 (A. Katok, ed.), Progress in Mathematics 21, Birkhäuser, Boston, 1982, 1-73. | MR 670074 | Zbl 0506.54035

[11] P. Raith, Hausdorff dimension for piecewise monotonic maps, Studia Math. 94 (1989), 17-33. | MR 1008236 | Zbl 0687.58013

[12] P. Raith, Continuity of the Hausdorff dimension for piecewise monotonic maps, Israel J. Math. 80 (1992), 97-133. | MR 1248929 | Zbl 0768.28010

[13] P. Raith, The behaviour of the nonwandering set of a piecewise monotonic interval map under small perturbations, Math. Bohem. 122 (1997), 37-55. | MR 1446398 | Zbl 0896.58027

[14] P. Raith, Stability of the maximal measure for piecewise monotonic interval maps, Ergodic Theory Dynam. Systems (to appear), Preprint, Wien, 1995. | MR 1488327 | Zbl 0898.58015

[15] M. Urba, Invariant subsets of expanding mappings of the circle, Ergodic Theory Dynamical Systems 7 (1987), 627-645. | MR 922369 | Zbl 0653.58031

[16] P. Walters, An Introduction to Ergodic Theory, Graduate Texts in Mathematics 79, Springer, New York, 1982. | MR 648108 | Zbl 0475.28009